I posted a while ago because I had started a new birth control (Ortho tricyclen lo) and it caused me to have some unusual bleeding (~17 day withdrawal bleed right in the midde of the first pack). I'm now on my second pack of the pill and am happy to report that I've had no spotting or breakthrough bleeding! However, I've now been having weird abdominal pains. I'm gonna bullet point this because that makes it easier for me & probably easier to read:
- I've been nauseous since I've started the pills. I had this same problem when I was on my old birth control (ortho tricyclen) a couple of years ago.
- On Tuesday, I felt especially queasy and I threw up quite a bit throughout the day. I verrrrrry rarely vomit. The last time it happened was when I was 7, haha. I wrote it off as a stomach bug.
- I've had a rather dull ache in my abdomen since then. It is located right in the middle below my sternum. It hurts especially when you press down on it. I've had this exact pain on and off throughout the last several years.
- Last night, I woke up twice because the pain was so intense. I was a bit bloated and thought maybe it was built up gas causing the pain. I could not for the life of me find a position that would ease it. Finally, I took some pamprin because that was the only thing I had that might ease bloating and eventually fell back asleep.
- Today it still hurts quite a bit. It felt a bit better after I had a BM, but still not great. And when I press on the section between where my ribs meet, right below the sternum, it still very sensitive. I've always described the pain as feeling like if I were to poke a hole right at the place and let all the air out, it'd feel better. If that makes sense?
- I've not had much of an appetite since the day I got sick and haven't drank much. I'm sure I'm dehydrated so I'm making an effort to drink a ton today.
- My coworker recently had her gallbladder out and the pain she described having felt during gallstone attacks seems pretty similar to the pain I've been feeling. I still have stomach pains when not on birth control, but they get quite a bit worse when on it. This is a long shot I think, but is it possible that I may have gallstones and birth control exacerbates the pain?
- Or am just especially sensitive to hormones and should continue to try different pills until I find one that doesn't upset my stomach and it's just a coincidence that I happened to have a stomach bug earlier in the week?
I'm contemplating going to the walk-in clinic tonight or tomorrow. And I have follow-up from a physical I had with my doctor in a couple of weeks and I'm definitely going to talk to her about it then.
Thank you all in advance!!